| Model Number |
MI1250 SYNCHRONY 2 PIN |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Tinnitus (2103)
| Date of Event |
02/26/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
User has been experiencing tinnitus since implantation, both with and without ap.User is scheduled on (b)(6) 2026 for receiver/stimulator adjustment.